# SDR R61A2024022900089

- Difficulty date: February 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 38,490 hours, 29,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER BEAM FWD DOUBLER HAS CHAFF.REMOVED AND REPLACED FWD FINGER DOUBLER AT FWD CARGO DOOR CUTOUT LOWER BEAM REF E175
SRM 51-40-08.
